# SDR AALA20060762

- Difficulty date: September 29, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 31B INOPERATIVE.  RECONNECTED LOOSE CONNECTOR FOR INOPERATIVE SEAT MOUNTED EMERGENCY LIGHTS AT SEAT 31B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
